MathSciNet Relay Station
MathSciNet bibliographic data
MR1355945 (96j:14017) 14H10 (14C22 14H30)
Mochizuki, Shinichi The geometry of the compactification of the Hurwitz scheme. Publ. Res. Inst. Math. Sci. 31 (1995), no. 3, 355–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement